MathSciNet Relay Station
MathSciNet bibliographic data
MR165034 (29 #2325) 22.60 (28.70)
Mackey, George W. Ergodic theory, group theory, and differential geometry. Proc. Nat. Acad. Sci. U.S.A. 50 1963 1184–1191.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement